RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 5  


Ordinary Differential Equations
A representation of the solutions of a certain system of differential equations with periodic coefficients
È. I. Grudo
771
The separatrices and limit cycles of certain differential equations
L. I. Zhilevich
782
On the question of the general form of a linear equation. I, II
S. T. Zavalishchin
791
The influence of strong dynamical perturbations on the behavior of the solutions of autonomous linear differential systems
N. A. Zboychik
798
Non-zero solutions of boundary value problems
V. S. Klimov
807
A qualitative investigation of first order differential-operator equations of stable type with lag
V. G. Limanskii
814
Existence of a value of a pursuit game
N. N. Petrov
827
A certain version of the closing lemma
V. A. Pliss
840

Partial Differential Equations
Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. II. Self-adjoint extension of the Laplace operator with an arbitrary spectrum
Sh. A. Alimov, V. A. Il'in
851
A certain class of second order nonlinear differential equations
V. V. Babikov
883
A diffraction problem for the radiation field of a biased magnetic dipole on two coaxial circular disks. I, II
E. A. Ivanov, A. Karpuk
892

Finite difference equations
Regular linear difference systems
V. B. Demidovich
902
A fundamental theorem on critical cases of difference systems
S. N. Shimanov, N. I. Kazeeva
910

Short Communications
A certain integro-differential equation with a small parameter multiplying the derivative in the case when the degenerate equation occurs in the spectrum
V. F. Butuzov
919
Some stability criteria for the solutions of equations that are not solved with respect to the highest derivative
I. V. Gaishun
923
The oscillatoriness of the solutions of a nonlinear equation of higher order
I. V. Kamenev
927
The zeros of the oscillatory solutions of the equation $x"+a(t)f(x)=0$
A. G. Katranov
930
Asymptotic estimates of the Green's function of singularly perturbed differential operators with almost periodic coefficients
T. S. Sabirov
934
A criterion for uniform asymptotic stability with respect to a non-autonomous homogeneous approximation of order $m\geq 1$
A. A. Shestakov
937

Konstantin Petrovič Persidskiǐ
O. A. Zhautykov, G. N. Bagautdinov, Yu. S. Bogdanov
941
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020